# SDR C77A2018103000001

- Difficulty date: October 30, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N635CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 28,462 hours, 16,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861005
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERMANENT REPAIR OF GOUGE DAMAGE TO THE CENTER FUSELAGE I FLOOR STRUCTURE RT INBOARD SEAT TRACK P/N 170-67861-005. TRACK SPLICE REPAIR PER ETD2018-170-113019C AND SRM PART II 53-00-10/REPAIR 01P. CLASSIFIED AS A MAJOR REPAIR BECAUSE THE SEAT TRACK IS A PSE AND THIS EO IS RESTORING STRENGTH.
